Finasteride Painfull Ejaculation , Please Help | Page 2 | HairLossTalk Forums

Finasteride Painfull Ejaculation , Please Help

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by Dushan1996, Jun 25, 2017.

  1. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thank you guys..
    I will go now to 0.25 mg ED..
    Should i get RU too?
     
  2. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Actual Status ( its 1 am here)
    You can see the thin hair.. this status is akceptable , but if it get only 10% worser than i have a problem
     

    Attached Files:

  3. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Side head
     

    Attached Files:

  4. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    December 2013
     

    Attached Files:

  5. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thats how it look styled
     

    Attached Files:

  6. Dushan1996

    Dushan1996 New Member My Regimen

    Joined:
    Jun 25, 2017
    Messages:
    16
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Any other tips?
     
  7. subterfuge

    subterfuge Member

    Joined:
    Jun 1, 2016
    Messages:
    62
    Likes Received:
    6
    Dislikes Received:
    0
    Any updates?

    I am 20 days into finasteride, and am experience painful ejaculation.

    Not sure whether to quit already and hope it fixes itself, or whether to carry on taking finasteride and see if it subsides
     

Share This Page